Homoclinics : Poincaré-Melnikov type results via a variational approach
Annales de l'I.H.P. Analyse non linéaire, Volume 15 (1998) no. 2, pp. 233-252.
@article{AIHPC_1998__15_2_233_0,
     author = {Ambrosetti, Antonio and Badiale, Marino},
     title = {Homoclinics : {Poincar\'e-Melnikov} type results via a variational approach},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {233--252},
     publisher = {Gauthier-Villars},
     volume = {15},
     number = {2},
     year = {1998},
     zbl = {1004.37043},
     mrnumber = {1614571},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPC_1998__15_2_233_0/}
}
TY  - JOUR
AU  - Ambrosetti, Antonio
AU  - Badiale, Marino
TI  - Homoclinics : Poincaré-Melnikov type results via a variational approach
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1998
DA  - 1998///
SP  - 233
EP  - 252
VL  - 15
IS  - 2
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPC_1998__15_2_233_0/
UR  - https://zbmath.org/?q=an%3A1004.37043
UR  - https://www.ams.org/mathscinet-getitem?mr=1614571
LA  - en
ID  - AIHPC_1998__15_2_233_0
ER  - 
%0 Journal Article
%A Ambrosetti, Antonio
%A Badiale, Marino
%T Homoclinics : Poincaré-Melnikov type results via a variational approach
%J Annales de l'I.H.P. Analyse non linéaire
%D 1998
%P 233-252
%V 15
%N 2
%I Gauthier-Villars
%G en
%F AIHPC_1998__15_2_233_0
Ambrosetti, Antonio; Badiale, Marino. Homoclinics : Poincaré-Melnikov type results via a variational approach. Annales de l'I.H.P. Analyse non linéaire, Volume 15 (1998) no. 2, pp. 233-252. http://archive.numdam.org/item/AIHPC_1998__15_2_233_0/

[1] A. Ambrosetti, Critical points and nonlinear variational problems. Supplément au Bull. Soc. Math. de France, Vol. 120, 1992. | Numdam | MR | Zbl

[2] A. Ambrosetti, M. Badiale and S. Cingolani, Semiclassical states of Nonlinear Schrödinger equations, Archive Rat. Mech. Analysis, to appear. | Zbl

[3] A. Ambrosetti and V. Coti Zelati, Multiple homoclinic orbits for a class of conservative systems, Rend. Sem. Mat. Univ. Padova, Vol. 89, 1993, pp. 177-194, and Note C.R.A.S., Vol. 314, 1992, pp. 601-604. | Numdam | MR | Zbl

[4] A. Ambrosetti, V. Coti Zelati and I. Ekeland, Symmetry breaking in Hamiltonian systems, Jour. Diff. Equat., Vol. 67, 1987, pp. 165-184. | MR | Zbl

[5] F.A. Berezin and M.A. Shubin, The Schrödinger Equation. Kluwer Acad. Publ., Dordrecht, 1991. | MR | Zbl

[6] U. Bessi, A variational proof of a Sitnikov-like theorem, Nonlin. Anal. TMA, Vol. 20, 1993, pp. 1303-1318. | MR | Zbl

[7] S.V. Bolotin, Homoclinic orbits to invariant tori of Hamiltonian systems, A.M.S. Transl., Vol. 168, 1995, pp. 21-90. | Zbl

[8] V. Coti Zelati, I. Ekeland and E. Séré, A variational approach to homoclinic orbits in Hamiltonian systems. Math. Ann., Vol. 288, 1990, pp. 133-160. | MR | Zbl

[9] V. Coti Zelati and P.H. Rabinowitz, Homoclinic orbits for a second order Hamiltonian systems possessing superquadratic potentials. Jour. Am. Math. Soc., Vol. 4, 1991, pp. 693-727. | MR | Zbl

[10] V.V. Kozlov, Integrability and non-integrability in Hamiltonian Mechanics. Russian Math. Surveys, Vol. 38, 1983, pp. 1-76. | Zbl

[11] U. Kirchgraber and D. Stoffer, Chaotic behaviour in simple dynamical systems, SIAM Review, Vol. 32, 1990, pp. 424-452. | MR | Zbl

[12] L. Jeanjean, Two positive solutions for a class of nonhomogeneous elliptic equations, preprint. | MR

[13] S. Mathlouti, Bifurcation d'horbites homoclines pour les systèmes hamiltoniens. Ann. Fac. Sciences Toulouse, Vol. 1, 1992, pp. 211-235. | Numdam | Zbl

[14] V.K. Melnikov, On the stability of the center for time periodic perturbations, Trans. Moscow Math. Soc., Vol. 12, 1963, pp. 3-52. | MR | Zbl

[15] H. Poincaré, Les Méthodes nouvelles de la méchanique céleste., 1892.

[16] E. Séré, Existence of infinitely many homoclinic orbits in Hamiltonian systems, Math. Z., Vol. 209, 1992, pp. 27-42. | MR | Zbl

[17] E. Séré, Looking for the Bernoulli Shift, Ann. Inst. H. Poincaré, Anal. nonlin., Vol. 10, 1993, pp. 561-590. | Numdam | MR | Zbl

[18] K. Tanaka, A note on the existence of multiple homoclinics orbits for a perturbed radial potential, NoDEA, Vol. 1, 1994, pp. 149-162. | MR | Zbl